Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mapping cylinder neighborhoods of some ANR's


Author: R. T. Miller
Journal: Bull. Amer. Math. Soc. 81 (1975), 187-188
MSC (1970): Primary 54C55, 57A40
DOI: https://doi.org/10.1090/S0002-9904-1975-13702-5
MathSciNet review: 0358790
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • E. R. D. Edwards, Topological regular neighborhoods (to appear).
  • G. S. M. Gersten, A product formula for Wall's obstruction, Amer. J. Math. 88 (1966), 337-346. MR 33 #6623. MR 198465
  • K-S. R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • W. C. T. C. Wall, Finiteness conditions for CW complexes, Ann. of Math. (2) 81 (1965), 56-69. MR 30 #1515. MR 171284

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C55, 57A40

Retrieve articles in all journals with MSC (1970): 54C55, 57A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13702-5

American Mathematical Society